How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11059
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now
A new question is answered every 9 seconds

Doctor. I just started taking clomid 100mg this month.

Customer Question

Hello doctor. I just started taking clomid 100mg this month. I'm now 4 days from my expected period, and experienced a very mild pinching in my lower left side for about an hour. I got scared it might be cramps leading to a period, but its far different
from any type of cramp i ever felt..and a weird sensational pressure feeling. Could I be experiencing implantation?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
You might be experiencing implantation, but it might also be related to changes in your ovary related to the cyst that forms commonly after ovulation.
It's a little late for implantation, which generally occurs about a week before the next period is due, but it's possible. It's usually not very helpful to guess about implantation though. Most women who think they are having implantation bleeding are having spotting from some other hormonal change.
You'll know when you either get a period or miss one and have a positive test. Good luck!

Related OB GYN Questions